# SDR COMA0470016

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 2,160 hours, 1,651 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: GG670950103
- Part serial: 00366
- Condition: Malfunctioned
- Location: Bleed Air
- Part time: 2,158 hours, 1,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5073 LEFT COWL ANTI ICE AND LEFT BLEED CAUTION MESSAGE.  REPLACED THE TEMP CONTROL VALVE.
